# SDR AU970771

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757260PF
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: AHA1693
- Condition: Worn
- Location: Nr6 Mlg Wheel
- Stage of operation: NR
- Nature of condition: O, A
- Precautionary procedure: K

## Discrepancy

(AUS) NO6 MAIN WHEEL BRAKE ASSEMBLY CAUGHT FIRE WHEN PARK BRAKE SET - FLASH FIRE WAS EXTINGUISHED BY ITSELF - SUSPECT GREASE INCORRECTLY APPLIED BETWEEN AXLE BUSH AND SPACE DURING WHEELCHANGE IGNITED
